# SDR LR7A2009020200010

- Difficulty date: January 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SK382531672
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5316, FOUND LT PRESSURIZED FAIRING SUPPORT REPAIR ANGLE CRACKED AT FS477, WL285, LBL26.5-28.  FABRICATED AND REPLACED STEEL SUPPORT ANGLE IAW SB382-53-50 R1.
